# SDR DL76P091576

- Difficulty date: January 10, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 31,431 hours, 13,128 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RTB - FLAPS WILL NOT LOWER AND FLAP DISAGREE EICAS MSG.  T/S PER FIM 27-51-00 FIG 105.  DIRECTED TO FIM 27-51-00 FIG 11, CHECKS OK UP TO STEP 5-SHEET 3 FIG 114C.  SUSPECT BYPASS VLV - 318717- FOUND NR 4 FLAP POS XMITTER OUT OF RANGE.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
